Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Amethyst*

On Accutane And Itchy... Help!

Hello everyone! So, I've been on Accutane for almost 2 months (is that all?? lol). Saw my derm yesterday and he said my weight is right on the cusp of 60mg, so I can stay at 40 or go to 60. I said what the heck, let's do 60. So I'm taking 40mg one day, then 80mg the next, then 40 then 80... with an average of 60mg/day.

Took 80mg last night. Woke up to severe itchiness several times in the night. I even think I was scratching in my sleep because I have scratch marks on my legs!!! Trying not to scratch but wow. Skin is sooo irritable, like even if a strand of hair touches my arm, or face, or anywhere, I can't stand it. From head to toe LITERALLY I am itchy, everywhere, ALL the time. I have some eczema patches popping up as well, which my derm gave me a prescription for (will pick up today when daughter wakes up from nap). I moisturize several times a day, which doesn't seem to be helping today. I'm wondering if this sounds familiar to anyone and if you have any suggestions! It's kind of driving me crazy a little smile.png

Maybe I should just take 40mg instead of alternating with 80? Would it have kicked in that fast??

Any input is greatly appreciated! Thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×